# SDR AALA201706159040

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737823
- Aircraft serial: 31250
- Aircraft time: 2,373 hours, 957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY LIGHT LENS INOPERATIVE. REMOVED AND REPLACED THE LIGHT BASE PLATE IAW AMM 33-51-00. OPS TESTED NORMAL.
